Jump to content

itsjustme79

Just Registered
  • Posts

    4
  • Joined

  • Last visited

About itsjustme79

  • Birthday 11/26/1979

Profile Information

  • Gender
    Female

itsjustme79's Achievements

Newbie

Newbie (2/9)

2

Reputation

  1. omgoodness lol now i am having terrible nightmares!! anyone else have this while on Cymbalta?? Or should I be afraid of myself?!
  2. Hello all! Hope everyone's day is going going :-) Just a quick question about Cymbalta. I was on Cymbalta a few years back and, if I recall correctly, I did well. However, I was taken off cold turkey in one day and had a horrible withdrawal experience. Anywho, I've been on numerous other things since then, lexapro, prozac, wellbutrin...all seemed to work and then not work. So, I was started once again on Cymbalta 30mg daily. It's been one week and I am having some issues and my provider--my general practitioner--doesn't seem very concerned/know what I'm talkin about. I'm mainly using this for anxiety issues. In the mornings I am so groggy and just kind of feel scatter brained and blah. I also am not sleeping very well at all, despite using ambien AND 1mg of Xanax. I work in healthcare and I know, or thought I knew, that some of these are side effects but I wanted to know how long it would take to go away, so I made a call to our behavioral health department and asked. They said they don't often hear of these kinds of things upon starting this medication and that the most common side effects are GI related, but I read in a million places online that people DO experience this. Someone tell me I'm not just imagining this?! Anyone??
  3. Thank you for posting this. Last night when I initially started browsing through here I thought maybe I was doing more harm to myself. After reading, so so so many posts, especially this one, it does help to put perspective on things. I, too, have dealt with anxiety and depression for a few years now, but it always seems to be changing. Isolation, anxiety, depression, fine the next week, circle starts all over again....GREAT post! :bow:
×
×
  • Create New...